Ganggang Xu

Assistant professor
Department of Mathematical Sciences
Binghamton University, The State University of New York
4400 Vestal Parkway East
Binghamton, NY 13902

Office: Room 133, Old Whitney
Phone: (607) 777-3550 (office)
Fax: (607) 777-2450
E-mail: gang@math.binghamton.edu


Teaching: Education: Employment: Publication:
  1. Xu, G., Waagepetersen, R. and Guan, Y. (2018) "Stochastic Quasi-likelihood for Case-Control Point Pattern Data,"(Supp) Journal of the American Statistical Association, accepted.
  2. Xu, G., Shang, Z., and Cheng, G. (2018) "Optimal tuning for divide-and-conquer kernel ridge regression with massive data," International Conference on Machine Learning (ICML), 2018.
  3. Xu, G., Genton, M.G. (2017) "Tukey g-and-h random fields,"(Supp) Journal of the American Statistical Association, 112, 1236-1249.
  4. Xu, G., Genton, M.G. (2016) "Tukey Max-Stable Processes for Spatial Extremes," Spatial Statistics , 18, 431-433.
  5. Xu, G., Genton, M.G. (2015) "Efficient maximum approximated likelihood inference for Tukey's g-and-h distribution." (Supp, Rcodes, Rexample) Computational Statistics & Data Analysis, 91, 78-91.
  6. Xu, G., Liang, F., Genton, M.G. (2015) "A Bayesian spatio-temporal geostatistical model with an auxiliary lattice for large datasets." (Supp) Statistica Sinica , 25, 61-79.
  7. Xu, G., Wang, S., Huang, J.Z. (2014) "Focused information criterion and model averaging based on weighted composite quantile regression." (Supp) Scandinavian Journal of Statistics, 41, 365-381.
  8. Xu, G., Huang, J.Z. (2012) "Asymptotic optimality and efficient computation of the leave-subject-out cross-validation." (Supp) Annals of Statistics, 40, 3003-3030.
  9. Xu, G., Xiang, Y.B., Wang, S. and Lin, Z.Y. (2012) "Regularization and variable selection for infinite variance autoregressive models." Journal of Statistical Planning and Inference, 142, 2545-2553.
  10. Zhang, G., Xia, Y. and Xu, G. (2006), "Instantaneous availability assessment of renewable component in exponential distributions.'' Appl. Math. J. Chinese Univ. Ser. B, 2006, 21, 397-404.
Useful links:
Google Scholar



http://www.curinglight.com